# SDR VNAA2016011500015

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 3,409 hours, 3,235 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Screw
- Condition: Loose
- Location: Chartholder Ligh
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED F/O’S CHART HOLDER ON YOKE SPARKED IN FLIGHT.  MAINTENANCE TROUBLESHOT AND RESECURED SCREW ON F/O’S YOKE CHART HOLDER AS REQUIRED AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
